# SDR QXEA2024011700012

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 13,437 hours, 8,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 17083340407
- Condition: Sticking
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR FLOOR FITTINGS BOTH FOUND TO BE STICKING. R&R BOTH R1 DOOR GIRT BAR FLOOR FITTINGS REF E175 AMM TASK 53-10-25-00/400-804-A. NO RIGGING ADJUSTMENTS MADE.
